Skip to Main content Skip to Navigation


...
hal-01617042v1  Journal articles
Vincent MillotYannick SireHui Yu. MINIMIZING FRACTIONAL HARMONIC MAPS ON THE REAL LINE IN THE SUPERCRITICAL REGIME
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2018, 38
...
hal-01643795v1  Journal articles
Michael GoldmanBenoît MerletVincent Millot. A Ginzburg-Landau model with topologically induced free discontinuities
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2020, Université de Grenoble. Annales de l'Institut Fourier, 70 (6), pp.2583--2675
...
hal-01985037v1  Journal articles
Vincent MillotMarc Pegon. MINIMIZING 1/2-HARMONIC MAPS INTO SPHERES
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2020, ⟨10.1007/s00526-020-1704-z⟩
...
hal-02297231v3  Journal articles
Vincent MillotMarc PegonArmin Schikorra. Partial regularity for fractional harmonic maps into spheres
Archive for Rational Mechanics and Analysis, Springer Verlag, In press, https://doi.org/10.1007/s00205-021-01693-w
...
hal-00823714v1  Journal articles
Jean-François BabadjianVincent Millot. Unilateral gradient flow of the Ambrosio-Tortorelli functional by minimizing movements
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2014, 31 (4), pp.779-822
hal-00265697v1  Journal articles
Jean-François BabadjianVincent Millot. Homogenization of variational problems in manifold valued Sobolev spaces
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2010, 16 (4), pp.833-855. ⟨10.1051/cocv/2009025⟩
...
hal-01386330v1  Journal articles
Vincent MillotYannick SireKelei Wang. ASYMPTOTICS FOR THE FRACTIONAL ALLEN-CAHN EQUATION AND STATIONARY NONLOCAL MINIMAL SURFACES
Archive for Rational Mechanics and Analysis, Springer Verlag, 2019, 231
...
tel-01094870v1  Habilitation à diriger des recherches
Vincent Millot. Contributions au calcul variationnel géométrique et applications
Equations aux dérivées partielles [math.AP]. Université Paris Diderot, 2014
hal-00270748v1  Journal articles
Jean-François BabadjianVincent Millot. Homogenization of variational problems in manifold valued BV-spaces
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2009, 36 (1), pp.7-47. ⟨10.1007/s00526-008-0220-3⟩
...
hal-00848761v2  Journal articles
Vincent MillotYannick Sire. On a fractional Ginzburg-Landau equation and 1/2-harmonic maps into spheres
Archive for Rational Mechanics and Analysis, Springer Verlag, 2014, 215 (1)